MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SI-LOK; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE

GLOBUS MEDICAL, INC. SI-LOK; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Model Number 139.503S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No part, images, or lot number were returned.Dhr records could not be evaluated.The eef indicated there were no adverse events to the patient.A risk evaluation was conducted (above), and it was found that the observed risk level (low) is within the expected risk level (medium).The rep confirmed the surgeon felt there was no device problem and that it was best to not reoperate.The mir worksheet has been completed, with no trend observed, and is attached.Since the observed risk is within the expected risk level, no further actions will be taken at this time.No further evaluation was possible.This evaluation will be reopened if more information becomes available.Based on the evaluation and available information.
 
Event or Problem Description
It was reported that there has been an inquiry from a surgeon who implanted silok in 2024 about removal.The patient believes that the implant is causing pain and wants the implant removed.The surgeon believes the joint is fused and that removal may not be the best course of action.

Brand Name
SI-LOK
Common Device Name
TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25033628
Report Number3004142400-2026-00086
Device Sequence Number8919641
Product Code OUR
UDI-Device Identifier00889095184884
UDI-Public00889095184884
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number139.503S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite